Generalized pustular eruptions due to terbinafine.


Ozturk G. , Turk B. G. , Karaca N., Karaarslan I. K. , Ertekin B., Ertam I., ...More

Cutaneous and ocular toxicology, vol.31, no.1, pp.81-4, 2012 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.3109/15569527.2011.607202
  • Title of Journal : Cutaneous and ocular toxicology
  • Page Numbers: pp.81-4

Abstract

Terbinafine, a widely used antifungal agent, may rarely cause cutaneous side effects with an incidence of 2.7%. Generalized pustular eruptions are quite uncommon but severe adverse cutaneous reactions of terbinafine have been reported. The main pustular eruptions due to terbinafine include acute generalized exanthematous pustulosis and drug induced pustular psoriasis. In this report, two cases of acute generalized exanthematous pustulosis and one case of generalized pustular psoriasis triggered with terbinafine are presented.